Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 725754, 19 pages
http://dx.doi.org/10.5402/2012/725754
Research Article

A Doubling Method for the Generalized Lambda Distribution

Section on Statistics and Measurement, Department EPSE, Southern Illinois University Carbondale, 222-J Wham Building, Carbondale, IL 62901-4618, USA

Received 14 January 2012; Accepted 6 February 2012

Academic Editors: M. Cho and H. C. So

Copyright © 2012 Todd C. Headrick and Mohan D. Pant. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Todd C. Headrick and Mohan D. Pant, “A Doubling Method for the Generalized Lambda Distribution,” ISRN Applied Mathematics, vol. 2012, Article ID 725754, 19 pages, 2012. doi:10.5402/2012/725754